Physical Symptoms Associated with Chemtrail Spraying
December 27, 2007
Physical Symptoms Associated with Chemtrail Spraying (Dec. 27, 2007)
Re: Turbine Engineer Dismisses Chemtrails as 'Pure Fantasy' (Nov. 24, 2007)
Subject: Re: pompous disinfo minions
From: "Jim Stearns" <firstname.lastname@example.org>
Date: Thu, December 27, 2007
I'm confident the ultimate answer lies on the world's geopolitical structure and chain of command, which is heavily based on minions intentionally selected for leadership positions, or else threatened, bribed, and/or brainwashed to carry out a specific role, such as Patrick Minnis of NASA.
It's easy to say these people are stupid (they may very well be), but the power of mind-wash dwarfs one's rational perspective on things and cannot be underestimated. Add enough money to the equation, and many in applicable roles will willfully support an agenda even if their assignment violates their own principles.
It's reprehensible and often treasonous, but people need money and is a key reason the world is in the state it is today. I also believe (and I may be reiterating an earlier comment) that there exists little incentive for one to go out of their way to write a disparaging E-mail to an alternative news site unless the government put them up to it for money. The note you received was disrespectful, lacking substance, and overall is consistent from what I would expect from an "agent". NASA seems notorious for this; they certainly seem to have enough free time on their hands as I learned from experience.
What can I say about ridicule? Austin Milbarge in the movie "Spies Like Us" summed it up perfectly:
"We mock what we don't understand."
FYI, these are my physical ailments from chemtrails, and I ONLY experience these symptoms during repeated/heavy spraying (note in general I'm very healthy and rarely get sick)
- sinus irritation
- reduction in breathing capacity (typically during exertion)
- development of dry, scaly skin with eczema
- acne breakouts
- strange pains in various parts of my anatomy, such as pain in lifting my arm
- urge to sneeze, up to several times a day, but can't
- sickness to my stomach (I ended up in the hospital early last summer due to repeated vomiting. I'm confident the cause was aerial spraying and not food poisoning, and this has happened several times over the past few years).
- a red, splotchy rash over my stomach extending to my chest and navel, as well as partially on my back (only after I develop an infection, and also after the aforementioned violent regurgitation)
- overall feelings of weakness
As you can see, there exists a strong incentive for me to help put a stop to this treasonous, noxious activity.
© Copyright 2007 Educate-Yourself.org All Rights Reserved.
|All information posted on this web site is the opinion of the author and is provided for educational purposes only. It is not to be construed as medical advice. Only a licensed medical doctor can legally offer medical advice in the United States. Consult the healer of your choice for medical care and advice.|